Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 826752, 11 pages
http://dx.doi.org/10.1155/2015/826752
Research Article

Extended Duality in Fuzzy Optimization Problems

Information Science and Technology College, Dalian Maritime University, Dalian 116026, China

Received 6 January 2014; Revised 15 October 2014; Accepted 19 October 2014

Academic Editor: Tsung-Chih Lin

Copyright © 2015 Tingting Zou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. S. Bazaraa, H. D. Sherali, and C. M. Shetty, Nonlinear Programming: Theory and Algorithms, Ontario, Canada, 2006.
  2. D. G. Luenberger and Y. Y. Ye, Linear and Nonlinear Programming, International Series in Operations Research and Management Science, Springer Science and Business Media, LLX, New York, NY, USA, 2008.
  3. T. Wang, Global optimization of constrained nonlinear programming [Ph. D. thesis], Department of Computer Science, University of Illinois, Champaign, Ill, USA, 2000.
  4. B. W. Wah and Z. Wu, “The theory of discrete Lagrange multipliers for nonlinear discrete optimization,” in Proceedings of the 3rd International Conference on Principles and Practice of Constraint Programming, pp. 28–42, Springer, Berlin, Germany, 1999.
  5. B. W. Wah, Y. X. Chen, and T. Wang, “Simulated annealing with asymptotic convergence for nonlinear constrained optimization,” Journal of Global Optimization, vol. 39, no. 1, pp. 1–37, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. Fletcher and S. Leyffer, “Nonlinear programming without a penalty function,” Mathematical Programming, vol. 91, no. 2, pp. 239–269, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. B. W. Wah and Y. X. Chen, “Solving large scale nonlinear programming problems by constraint partitioning,” in Principles and Practice of Constraint Programming, pp. 697–711, 2005. View at Google Scholar
  8. B. W. Wah and Y. Chen, “Partitioning of temporal planning problems in mixed space using the theory of extended saddle points,” in Proceedings of the 15th IEEE International Conference on Tools with artificial Intelligence, pp. 266–273, November 2003. View at Scopus
  9. W.-X. Gu and B. Li, “Effective method for constrained minimum—reverse bridge theorem,” Computers & Mathematics with Applications, vol. 56, no. 10, pp. 2629–2637, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. T. Zou, M. Yin, and W. Gu, “Reverse bridge theorem under constraint partition,” Mathematical Problems in Engineering, vol. 2010, Article ID 617398, 18 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. R. E. Bellman and L. A. Zadeh, “Decision-making in a fuzzy environment,” Management Science, vol. 17, pp. B141–B164, 1970. View at Google Scholar · View at MathSciNet
  12. J. J. Lu and S. C. Fang, “Solving nonlinear optimization problems with fuzzy relation equation constraints,” Fuzzy Sets and Systems, vol. 119, no. 1, pp. 1–20, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. A. Ebrahimnejad and M. Tavana, “A novel method for solving linear programming problems with symmetric trapezoidal fuzzy numbers,” Applied Mathematical Modelling, vol. 38, no. 17-18, pp. 4388–4395, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. H.-C. Wu, “Saddle point optimality conditions in fuzzy optimization problems,” Fuzzy Optimization and Decision Making, vol. 2, no. 3, pp. 261–273, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. H.-C. Wu, “The optimality conditions for optimization problems with fuzzy-valued objective functions,” Optimization, vol. 57, no. 3, pp. 473–489, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. H.-C. Wu, “The Karush-KUHn-Tucker optimality conditions for multi-objective programming problems with fuzzy-valued objective functions,” Fuzzy Optimization and Decision Making, vol. 8, no. 1, pp. 1–28, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. V. D. Pathak and U. M. Pirzada, “Necessary and sufficient optimality conditions for nonlinear fuzzy optimization problem,” International Journal of Mathematical Science Education, vol. 4, no. 1, pp. 1–16, 2011. View at Google Scholar
  18. A. F. Jameel and A. Sadeghi, “Solving nonlinear programming problem in fuzzy environment,” International Journal of Contemporary Mathematical Sciences, vol. 7, no. 1–4, pp. 159–170, 2012. View at Google Scholar · View at MathSciNet
  19. A. Baykasoǧlu and T. Göçken, “A review and classification of fuzzy mathematical programs,” Journal of Intelligent and Fuzzy Systems, vol. 19, no. 3, pp. 205–229, 2008. View at Google Scholar · View at Scopus
  20. C. R. Bector and S. Chandra, “On duality in linear programming under fuzzy environment,” Fuzzy Sets and Systems, vol. 125, no. 3, pp. 317–325, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. H.-C. Wu, “Duality theory in fuzzy linear programming problems with fuzzy coefficients,” Fuzzy Optimization and Decision Making, vol. 2, no. 1, pp. 61–73, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. H.-C. Wu, “Duality theorems in fuzzy mathematical programming problems based on the concept of necessity,” Fuzzy Sets and Systems, vol. 139, no. 2, pp. 363–377, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. C. R. Bector, S. Chandra, and V. Vijay, “Duality in linear programming with fuzzy parameters and matrix games with fuzzy pay-offs,” Fuzzy Sets and Systems, vol. 146, no. 2, pp. 253–269, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. J. Ramík, “Duality in fuzzy linear programming: some new concepts and results,” Fuzzy Optimization and Decision Making, vol. 4, no. 1, pp. 25–39, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. C. Zhang, X.-h. Yuan, and E. S. Lee, “Duality theory in fuzzy mathematical programming problems with fuzzy coefficients,” Computers & Mathematics with Applications, vol. 49, no. 11-12, pp. 1709–1730, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. H.-C. Wu, “Duality theory in fuzzy optimization problems formulated by the Wolfe's primal and dual pair,” Fuzzy Optimization and Decision Making, vol. 6, no. 3, pp. 179–198, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. M. Gavalec and K. Zimmermann, “Duality of optimization problems with generalized fuzzy relation equation and inequality constraints,” Information Sciences, vol. 234, pp. 64–70, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. H.-C. Wu, “Duality theory in fuzzy optimization problems,” Fuzzy Optimization and Decision Making, vol. 2, no. 3, pp. 345–365, 2004. View at Google Scholar
  29. H.-C. Wu, “Duality theorems and saddle point optimality conditions in fuzzy nonlinear programming problems based on different solution concepts,” Fuzzy Sets and Systems, vol. 158, no. 14, pp. 1588–1607, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. Y. Chen and M. Chen, “Extended duality for nonlinear programming,” Computational Optimization and Applications, vol. 47, no. 1, pp. 33–59, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus